MAUDE Adverse Event Report: BECTON DICKINSON KIT TABLET; INFUSION SAFETY MANAGEMENT SOFTWARE

BECTON DICKINSON KIT TABLET; INFUSION SAFETY MANAGEMENT SOFTWARE
Model Number 516704
Medical Device Problem Codes Incorrect Measurement (1383); Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.Investigation summary: no photos or samples were received by our quality team for evaluation.A device history record review found no non-conformances associated with this issue during production of this batch.After investigation, the team found that the first occurrence was an undermeasurement which may be due to microbubbles.The drug charted, propofol, is known to have significant bubbles in the liquid.This dose will be considered an undermeasurement and monitored.The second occurrence may be due to the user attaching and detaching a syringe without giving a dose or the syringe was attached at an angle and as the user started the push, the sensor switch lever disengaged from the base switch.The system treated this as a detach event and the bolus was not recorded after.This bolus was flagged by the system and therefore the system behaved as expected.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the kit tablet measured the amount of propofol incorrectly, and did not record the vecuronium.The following information was provided by the initial reporter: "the device measured the amount of propofol wrong and didn't measure the vecuronium at all.".

Brand Name
KIT TABLET
Common Device Name
INFUSION SAFETY MANAGEMENT SOFTWARE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key12073077
Report Number2243072-2021-01761
Device Sequence Number3910062
Product Code PHC
UDI-Device Identifier00382905167041
UDI-Public00382905167041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number516704
Device Catalogue Number516704
Device Lot Number20028T02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2021
Initial Report FDA Received Date06/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1